A perfectly normal locally metrizable non-paracompact space

Roman Pol

Fundamenta Mathematicae (1977)

  • Volume: 97, Issue: 2, page 53-55
  • ISSN: 0016-2736

How to cite

top

Pol, Roman. "A perfectly normal locally metrizable non-paracompact space." Fundamenta Mathematicae 97.2 (1977): 53-55. <http://eudml.org/doc/215073>.

@article{Pol1977,
author = {Pol, Roman},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {53-55},
title = {A perfectly normal locally metrizable non-paracompact space},
url = {http://eudml.org/doc/215073},
volume = {97},
year = {1977},
}

TY - JOUR
AU - Pol, Roman
TI - A perfectly normal locally metrizable non-paracompact space
JO - Fundamenta Mathematicae
PY - 1977
VL - 97
IS - 2
SP - 53
EP - 55
LA - eng
UR - http://eudml.org/doc/215073
ER -

NotesEmbed ?

top

You must be logged in to post comments.